Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Salimov R. B. The Solution of the Homogeneous Riemann Boundary Value Problem with a Countable Set of Points of Discontinuity of the First Kind its Coefficient. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2015, vol. 15, iss. 1, pp. 50-55. DOI: 10.18500/1816-9791-2015-15-1-50-56, EDN: TMMCKT

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
02.03.2015
Full text:
(downloads: 142)
Language: 
Russian
Heading: 
UDC: 
501.1
EDN: 
TMMCKT

The Solution of the Homogeneous Riemann Boundary Value Problem with a Countable Set of Points of Discontinuity of the First Kind its Coefficient

Autors: 
Salimov Rasikh Bakhtigareevich, Kazan State University of Architecture and Engineering
Abstract: 

We consider the Riemann homogeneous boundary value problem with a countable set of points of discontinuity of the first kind in the case, when it is required to find two functions, analytic, respectively, in the upper and lower half-plane, for a given linear boundary condition on the real axis, connecting the boundary values of the unknown functions.

References: 
  1. Мусхелишвили Н. И. Сингулярные интегральные уравнения. М. : Наука, 1968.
  2. Гахов Ф. Д. Краевые задачи. М. : Наука, 1977.
  3. Говоров Н. В. Краевая задача Римана с бесконечным индексом. М. : Наука, 1986.
  4. Толочко М. Э. О разрешимости однородной краевой задачи Римана с бесконечным индексом для полуплоскости // Изв. АН БССР. Сер. физ.-матем. наук. 1972. №5. С. 34–41.
  5. Сандрыгайло И. Е. О краевой задаче Римана с бесконечным индексом для полуплоскости // Докл. АН БССР. 1975. Т. 19, № 10. С. 872–875.
  6. Монахов В. Н., Семенко Е. В. Краевые задачи с бесконечным индексом в пространствах Харди // Докл. АН СССР. 1986. Т. 291, № 3. С. 544–547.
  7. Алехно А. Г. Достаточные условия разрешимости однородной краевой задачи Римана с бесконечным индексом // Тр. Матем. центра им. Н. И. Лобачевского. Казань, 2002. Т. 14. С. 71–77.
  8. Гарифьянов Ф. Н. Об одном особом случае задачи Римана // Тр. семинара по краевым задачам. Казань, 1984. Т. 22. С. 66–68.
  9. Кац Б. А. Об одной задаче Римана с осцилирующим коэффициентом // Тр. семинара по краевым задачам. Казань, 1977. Т. 14. С. 110–120.
  10. Журавлева М. И. Однородная краевая задача Римана с бесконечным индексом со счетным множеством разрывов первого рода её коэффициента // Докл. АН СССР. 1973. Т. 210, № 1. С. 15–17.
  11. Маркушевич А. И. Теория аналитических функций : в 2 т. Т. 1. М. : Наука, 1987.
  12. Салимов Р. Б., Шабалин П. Л. Метод регуляризующего множителя для решения одной задачи Гильберта с бесконечным индексом // Изв. вузов. Матем. 2001. № 4. С. 76–79.
Received: 
17.10.2014
Accepted: 
26.02.2015
Published: 
31.03.2015